# SDR 2016FA0000400

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N22172
- Make and model: Cessna 150H
- Aircraft serial: 15068115
- Aircraft time: 5,500 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 04320041
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,500 hours
- Component: Horizontal Stab, Cessna
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF AD80-11-04-MFG INSPECTION OF VERTICAL AND HORIZONTAL STABILIZER NUT PLATES, PARA A, MFG PN 0432004-9, PARTS MANUAL, P438-12 RAND-400-3-72 DATED 15 JANUARY 1970, FIG 9, ITEM 6, PN 0432004-1.  DURING INSPECTION, THE NUTPLATES WERE INTACT, HOWEVER THE BRACKET THEY ARE ATTACHED TO HAD A CRACK NEXT TO THE WELD ON THE INSIDE UPPER BRACKET BOX TABS, NOT THE TABS FOR ATTACHING THE BRACKET TO THE REAR STABILIZER SPAR.  BOTH TABS WERE CRACKED.  THE CRACKS WERE VISIBLE ONLY FROM THE INSIDE OF THE BRACKET.  RECOMMEND AD80-11-04 BE REVISED TO INCLUDE AN INSPECTION OF THE WELDS INSIDE OF THE BRACKET.
